# SDR DALA13010003273

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 68 TO FR 69,Y1292 UPPER SURFACE FLANGES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND TO BE OUT LIMITS IAW TRM 53-41-15.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11 & DWG D53472000.
